# SDR AALA202101079016

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 71,068 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT L2 DOOR FLOOR PANEL AT AFT MOUNT SCREW FOR FLOOR MAT DOOR SILL THRESHOLD HAS CORROSION AROUND IT.  REPLACED FLOOR PANEL, PER TASK CARD 26C26053014.
